# SDR DALA2018120547044

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 12,635 hours, 4,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3839 1R DOOR GIRT BAR DIFFICULT TO DISARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM R1 GIRT BAR AND CW OPS CK PER B737 AMM 25-66 .(5214206).
